# SDR SWAA2019123040008

- Difficulty date: November 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 8.      REPAIRED THE ATTACH ANGLE IAW SRM.
